Forum

× Welcome click the New Topic button to post

Help - Rapaflo

2 years 10 months ago - 2 years 10 months ago #50642 by Ann Marie
Sara Anne,

Thank you so much for your help. I know I should ask the doctor/nurse, but I just feel like I'm being annoying when I ask too many questions. I don't know why he would prescribe this. He's an older doctor, around 68, but I don't know who are the bulk of his patients. I've been going to him for 15 years for kidney stones, and he seems rather conservative, but I really like him.

Thanks again.

Please Log in or Create an account to join the conversation.

2 years 10 months ago #50639 by sara.anne
Sorry to hear about your pain, Ann Marie. It does happen since the uro cut pieces out of the bladder lining and it does take a while to heal.

Any time you have a question about a prescription that a doctor has given, the only real place to ask about problems with it is back at the doctor. I think you should share your concerns with him. I find that often it is easier to access his nurse and ask her to pass the questions on to him,

I did find this on the internet....
"There is no contraindication for the use of the medication in women, though the medication is more commonly prescribed to men. The medication is best avoided if pregnancy is a possibility. The side effects of the medication are the same in women as in men (except for the sexual/ related effects)."

Have to wonder why he prescribed that instead of one of many other drugs available. Wonder if he is one of those urologists who mostly treats male prostate problems.

Sara Anne

Diagnosis 2-08 Small papillary TCC; CIS
BCG; BCG maintenance
Vice-President, American Bladder Cancer Society
Forum Moderator

Please Log in or Create an account to join the conversation.

2 years 10 months ago - 2 years 4 months ago #50635 by Ann Marie
I just had a TURBT 3 weeks ago and my doctor removed a benign tumor. I felt fine afterwards, but about 6 days ago I started to get severe pains in my bladder area, similar to Interstitial Cystitis. I feel like I have to urinate all the time and I have lots of pressure in my bladder area.

I just saw my urologist today as a follow-up, and he gave me two weeks worth of Rapaflo, but he told me that the pain should go away eventually once the bladder heals fully, in about two more weeks or so.

I just read that Rapaflo is for men only, but some women have used it. I'm so confused now....why would my doctor prescribe this to me? Is it safe for a woman to take? Or should I take AZO urinary pills that do not need a prescription? Or will this feeling eventually go away on its own?

Thanks so much for all your help.

Ann Marie

Please Log in or Create an account to join the conversation.

  • Not Allowed: to create new topic.
  • Not Allowed: to reply.
  • Not Allowed: to add attachements.
  • Not Allowed: to edit your message.
Moderators: Cynthiaeddieksara.anne

Users

Total Online: 0 Users and 397 Guests 

Statistics

Total Messages: 50877 Total Sections: 1 Today Open: 0 Today Total Answer: 0
Total Subjects: 6518 Total Categories: 11 Yesterday Open: 0 Yesterday Total Answer: 4
Total Users: 7783 Latest User: sarahwelson
Powered by Kunena Forum